MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC ORIGO; CATHETER, STRAIGHT
Model Number 44314
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The used device was not available to be returned to the manufacturer.Batch documentation and production data for the affected device has been reviewed and no deviations were registered on the released lot.No earlier complaints are registered for this lot.The patient has returned devices from the same lot as the used device.Those devices have been included in the investigation.All 120 returned devices were visually controlled, and no catheters were stuck in the package.The user's problem could not be repeated.The cause of this incident has not been possible to establish.The user also reported that he had a urinary tract infection.Common adverse reactions (>1/100) related to catheterization therapy includes urinary tract infection.This information is in the provided ifu, under section adverse reactions.
 
Event or Problem Description
The adverse event occurred outside us, in united kingdom.A male patient has been using, a sterile, single-use intermittent urinary catheter lofric origo nelaton (40 cm, ch14).On (b)(6) 2024, the patient contacted the manufacturer representative and reported that he had problems to get the device out of the packaging since the device was stuck in the package.The patient also reported that he has got an infection.

Brand Name
LOFRIC ORIGO
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key21109566
Report Number3009632672-2025-00001
Device Sequence Number8719385
Product Code EZD
UDI-Device Identifier07333387043333
UDI-Public07333387043333
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/11/2026
Device Model Number44314
Device Catalogue Number4431425
Device Lot Number660203
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale